# SDR 96ZZZX5160

- Difficulty date: September 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911RP
- Make and model: Hughes 369E
- Aircraft serial: 526E
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Housing
- Part number: 369F54501
- Condition: Cracked
- Location: Overrun Clutch
- Part time: 93 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FACTORY RECALL OF OVERRUN CLUTCH, P/N 369F5453-1.  SUSPECT CRACK IN P/N 369F5450-1.  PART FOUND CRACKED.  SUSPECT REASON OF FAILURE DUE TO IMPROPER HEAT TREATING.  1,800-HOUR OVERHAUL REQUIREMENTS, NEW CLUTCH MODEL 'F' TYPE.
